Growing 1D and quasi 2-D unstable manifolds of maps

B Krauskopf, HM Osinga

Research output: Contribution to journalArticle (Academic Journal)

90 Citations (Scopus)
Translated title of the contributionGrowing 1D and quasi 2-D unstable manifolds of maps
Original languageEnglish
Pages (from-to)404 - 419
JournalJournal of Computational Physics
Volume146(1)
Publication statusPublished - 1998

Cite this

Krauskopf, B., & Osinga, HM. (1998). Growing 1D and quasi 2-D unstable manifolds of maps. Journal of Computational Physics, 146(1), 404 - 419.